# SDR FDEA200904021438

- Difficulty date: April 2, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N421FE
- Make and model: Airbus A310-222
- Aircraft serial: 342
- Aircraft time: 44,932 hours, 16,897 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400500053
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK WITH SPOTS OF CORROSION BTW FR 69-FR 70 AT Y-450.  SEAT TRACK REPAIRED BTW FR 68-69 AS PER SRM SUPP 53-10-16 FIG 202.
